# SDR C2XA11CL066

- Difficulty date: March 2, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 25,992 hours, 19,348 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200005248
- Condition: Failed
- Location: Ac Bay
- Part time: 25,100 hours, 18,667 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BNA FLT 6097 THE CREW REPORTED PACK NR 1 OVERHEAT AND SMOKE IN THE CABIN.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND PLACED NR 1 PACK ON MEL.  ON 3/10 MAINTENANCE REPLACED THE NR 1 AIR CYCLE MACHINE.  OPERATIONAL CHECKS WERE GOOD.
